Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Auto immune problem, gerd, hyperthyroid, red sores on my head, afraid of the goiter. Your thoughts on this and any homeopathic treatment?

Sure, I was told by my primary doctor that I have an auto immune problem and that my blood test levels were so high but that nothing could be done and that I will have it for the rest of my life. She told me this about 2 years ago and then forgot about it as she treated me over the 2 years as I was frequently ill. Thinking back I think I probably had this auto immune issue over 11 years and that no one found it. About 7 years ago I was diagnosed with Hoshimotos but never was told anything about possibly having an auto immune disorder. As far as I know they never really did the blood work to check for it. I met a Homeopath Doctor last week that told me that I probably just had the auto immune disorder first. I lost my son in a car accident about 11 years ago. And I have been under a lot of stress since then and worse lately. I have been losing my hair pretty bad over the last year. I had surgery on one of my fingers, I got a bad infection and that doctor put me on 3 different very strong antibiotics. I saw my primary doctor many times over the last year as my hair increased in the amount that was falling out, the pain in my feet and over the rest of my body also increased. I kept telling my primary doctor something doesn t feel right. I feel like something is not balanced with my body. I feel anxious and irritated, I wake up in the middle of the night, I was also just diagnosed with Gerd out of the blue. She simply said your TSH levels look fine. I told her that I feel like the 150mg is to high for me. I told her that with my first pregancy that I went from Hypothyroid to Hyperthyroid and that I feel that same way now, although I didn t just have a baby. She said your TSH looks fine, I m not changing your dose. So I continued to take it. Well I have hardly been able to walk so about 5 days ago I decided to stop taking my synthroid as my Endocrinologist had me do when this first happened to me. I did this against my primary doctors advice and I can t get into to see or talk to my Endocrinologist till the end of August. Since I stopped taking it I feel some what better. My feet do not hurt as much and I can walk with just a little pain. I have red sores on my head that a dermatolgist just told me today was because of an auto immune disorder and they gave me steriod shots in my head to try to stop the inflammation and my hair from falling out and then prescribed a steriod lotion. I am concerned if I take the synthroid and I am concerned if I don t. I honestly feel I am better off not taking it and that I am hyperthyroid right now. I am a little afraid of the goiter or what ever the growth is in my throat getting larger and I am a little afraid of other issues with my body from not taking it. Obviously my issues are some what complex. I don t want to be bald, and I don t want to hurt all over and especially my feet any more. Is it possible to manage and auto immune disorder? Also, the dermatologist told me that one auto immune disorder can lead to other auto immune disorders. Now, I m really worried about that. My primary doctor didn t even bring the issue up after her first diagnosis as to why I may be getting sick from time to time or feel the way I do, or the fact that I m losing my hair. She just said maybe I m anemic, let s have you take some iron, lets have you take some Biotin, lets have you see a dermatologist. I had to ask her to order blood work checking my iron, checking my T3, T4, Reverse T3, CBC, my TBG, my iron, my cortisol level, etc. I don t think she even order all these test, she did what she wanted to do. Needless to say, I will be looking for a new doctor. But I am worried about the long term effect on my body leaving it so long the way it has been. Please let me know your thoughts on this. Is there anything Homeopathic I can do for now? Thank you..:)
Asked On : Sun, 5 Aug 2012
Answers:  0 Views:  53 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor